Buy Exedrine pills 20 pcs
  • Buy Exedrine pills 20 pcs

Acetylsalicylic acid, Caffeine, Paracetamol

Bristol-Myers Squibb
962 Items
2019-09-19
Dosage form
Brand & Manufacturer
Package Size
$19.75
Quantity
  • done All payments are SSL encrypted
  • done Full Refund if you haven't received your order
  • done International shipping to the USA, UK and Europe

Clinical Pharmacology

Excedrine contains paracetamol, acetylsalicylic acid and caffeine.
Paracetamol has analgesic, antipyretic and extremely weak anti-inflammatory action.

Acetylsalicylic acid quickly relieves pain, especially caused by the inflammatory process, and also moderately inhibits platelet aggregation and slows down the process of thrombus formation, improving microcirculation in the inflammation.

Caffeine increases the reflex excitability of the spinal cord, stimulates the respiratory and vasomotor centers, dilates the blood vessels of skeletal muscles, brain, heart, kidneys, reduces platelet aggregation.

Reduces drowsiness, fatigue, increases mental and physical performance. In this combination, a small dose of caffeine has almost no stimulating effect on the central nervous system, but it helps normalize the vascular tone of the brain and accelerate blood flow in it.

Pharmacokinetics

Paracetamol is easily absorbed in the digestive tract, Tmax in blood plasma - in the interval from 30 minutes to 2 hours after ingestion. Paracetamol is metabolized in the liver and excreted by the kidneys, mainly in the form of glucuronides and sulphate conjugates. Less than 5% of paracetamol is excreted unchanged. Duration T1/2 varies from 1 to 4 h. Communication with plasma proteins is insignificant at usual therapeutic doses, however increases with increasing dose.

Hydroxylated metabolite, which is formed in small quantities in the liver under the influence of mixed oxidases and is usually neutralized by binding to glutathione, can accumulate during an overdose of paracetamol and cause liver damage.

Acetylsalicylic acid is rapidly and completely absorbed, undergoes rapid hydrolysis of the gastrointestinal tract, liver and blood to form salicylates, which are further metabolized, mainly in the liver.

Caffeine is completely and rapidly absorbed. Tmax in blood plasma - in the interval from 5 to 90 minutes after administration on an empty stomach. In adults, excretion is almost entirely through hepatic metabolism. There is a pronounced variability of individual values ​​of elimination in adults. Average t1/2 from blood plasma is 4.9 hours (in the range of 1.9–12.2 hours). Caffeine is distributed in all body fluids. The relationship of caffeine with plasma proteins is 35%. Caffeine is almost completely metabolized by oxidation, demethylation and acetylation and excreted by the kidneys. The main metabolites are 1-methylxanthine, 7-methylxanthine, 1,7-dimethylxanthine.

Indications

Pain syndrome of medium and light intensity of different origin:

  • headache,
  • migraine,
  • toothache,
  • neuralgia,
  • arthralgia and myalgia (pain in muscles and joints),
  • algomenorrhea (pain during menstruation).

Composition

1 tablet contains paracetamol 250 mg, acetylsalicylic acid 250 mg, caffeine 65 mg

Acetylsalicylic acid, Caffeine, Paracetamol is marketed under different brands and generic names, and comes in different dosage forms:

Brand nameManufacturerCountryDosage form
Exedrine Bristol-Myers Squibb USA pills
Citramon P Pharmstandard Russia pills
pills
Coficyl plus Pharmstandard Russia pills
Askofen-P Pharmstandard Russia pills
Citramon ExtraCap capsules
Citramon P PFK Obnovlenie Russia pills
Migrenol Extra Fourcent Ventures USA pills

No customer reviews for the moment.

Write your review

Write your review

Acetylsalicylic acid, Caffeine, Paracetamol

Dosage and Administration

A drugExedrine taken orally during or after meals.

Adults and teenagers from 15 years: 1 tablet every 4-6 hours.

At the first sign of migraine, take 2 pills.

The average daily dose is 3-4 pills per day, the maximum daily dose is 6 pills per day.

After taking 2 pills, relief of headache and other types of pain usually comes quickly - after 15 minutes, with migraine, relief usually comes after 30 minutes.

In case of pain syndrome, the drug should not be taken for more than 5 days without consulting a doctor.

For migraine, the drug should not be taken for more than 3 days without consulting a doctor.

Adverse reactions

With prolonged use - dizziness, headache, visual disturbances, tinnitus, reduction of platelet aggregation, hypocoagulation, hemorrhagic syndrome (nose bleeding, gingival bleeding, purpura, etc.), kidney damage with papillary necrosis, deafness, malignant exudative erythema syndrome Syndrome Sy. ), toxic epidermal necrolysis (Lyell's syndrome), Reye's syndrome in children (hyperpyrexia, metabolic acidosis, disorders of the nervous system and the psyche, vomiting, abnormal liver function).

Contraindications

Carefully: gout or arthritis; liver disease; headaches associated with head trauma; taking anticoagulants, hypoglycemic agents, as well as the simultaneous use of drugs containing acetylsalicylic acid or other painkillers and antipyretic components.

Drug interactions

The drug can enhance the effects of heparin, indirect coagulants, reserpine, steroid hormones and hypoglycemic drugs.

Simultaneous use with other non-steroidal anti-inflammatory drugs, methotrexate increases the risk of side effects.

Reduces the effectiveness of spironolactone, furosemide, antihypertensive drugs, as well as anti-gout drugs that promote the excretion of uric acid.

Barbiturates, rifampicin, salicylamide, antiepileptic drugs and other inducers of liver microsomal enzymes contribute to the formation of toxic paracetamol metabolites that affect liver function.

Metoclopramide accelerates the absorption of paracetamol. Under the influence of paracetamol, the half-life of chloramphenicol is increased 5 times.

With repeated use of paracetamol can enhance the effect of anticoagulants (coumarin derivatives).

The simultaneous intake of paracetamol, acetylsalicylic acid and alcoholic beverages increases the risk of developing hepatotoxic effects. Caffeine accelerates the absorption of ergotamine.

Pregnancy and Lactation

Although acetylsalicylic acid can be used in the second trimester of pregnancy, the safety of this combination in pregnant and lactating women has not been studied, so the drug is contraindicated in pregnant women (in all trimesters) and lactating.

Special instructions

If after taking the drug the symptoms persist, worsening or new symptoms occur, you should immediately consult a doctor.

When taking the drug in the recommended dose, the body receives as much caffeine as is contained in one cup of coffee, so you should reduce the consumption of caffeine-containing products during treatment with this drug to avoid the development of nervous excitement, irritability, insomnia and heart palpitations due to an overdose of caffeine.

If you suspect an overdose, you should immediately seek medical help, even if there are no symptoms.

You should refrain from drinking alcohol while taking the drug due to the increased risk of liver damage and gastrointestinal bleeding.

Since acetylsalicylic acid slows down blood coagulation, the patient who is to undergo surgery should notify the doctor in advance about taking the drug.

Acetylsalicylic acid in low doses reduces the excretion of uric acid, and therefore in patients with predisposition the drug can provoke an attack of gout.

With prolonged use of the drug requires monitoring of peripheral blood and the functional state of the liver.

Influence on ability to drive vehicles and work with mechanisms.

Not reported on the effect of the drug on the ability to drive and work with mechanisms.

Overdosage

Symptoms due to the presence of paracetamol (when taken in doses of more than 10-15 g / day): for the first 24 hours pale skin, nausea, vomiting, anorexia, abdominal pain, impaired glucose metabolism, metabolic acidosis.

Symptoms of abnormal liver function may appear 12-48 hours after an overdose. In severe overdose, hepatic failure with progressive encephalopathy, coma, death; acute renal failure with tubular necrosis (including in the absence of severe liver damage); arrhythmia, pancreatitis. Hepato-toxic effect in adults appears when taking 10 g or more.

Symptoms due to the presence of acetylsalicylic acid (when taken in doses of more than 150 mg / kg): for mild intoxication - nausea, vomiting, tinnitus, blurred vision, dizziness, severe headache.

In severe poisoning, hyperventilation of the central lung (dyspnea, asphyxiation, cyanosis, cold sticky sweat, respiratory paralysis), respiratory acidosis. The greatest risk of chronic intoxication is observed in children and the elderly when taking for several days more than 100 mg / kg / day. In case of moderate and severe poisoning, hospitalization is necessary.

Symptoms due to the presence of caffeine (when taken in doses of more than 300 mg / day): gastralgia, agitation, anxiety, agitation, restlessness, confusion, delirium, dehydration, tachycardia, arrhythmia, hyperthermia, frequent urination, headache, increased tactile or pain sensitivity, tremor, or muscle twitching; nausea and vomiting, sometimes with blood; tinnitus, epileptic seizures (in acute overdose - tonic-clonic).

Treatment: control of the acid-base state and electrolyte balance. Depending on the state of metabolism - the introduction of sodium bicarbonate, sodium citrate or sodium lactate.

Increasing alkalinity increases the excretion of acetylsalicylic acid due to alkalization of urine. Washing the stomach in the first 4 hours, provoking vomiting, taking Activated charcoal, laxative drugs, introducing donators of SH-groups and precursors of the synthesis of glutathione methionine for 8-9 hours after overdose and acetylcysteine ​​- for 8 hours.

  • Brand name: Exedrine
  • Active ingredient: Acetylsalicylic acid, Caffeine, Paracetamol
  • Dosage form: pills, film coated white or almost white, round, biconvex; in cross section, the core is white or almost white.
  • Manufacturer: Bristol-Myers Squibb

Studies and clinical trials of Acetylsalicylic acid, Caffeine, Paracetamol (Click to expand)
  1. Reversed-phase capillary electrochromatography for the simultaneous determination of acetylsalicylic acid, paracetamol, and caffeine in analgesic tablets
  2. Determination of Paracetamol in the Presence of Caffeine and Acetylsalicylic Acid in Analgesic Formulations by the Linear Absorbances Method and the Derivative Spectroscopy Technique
  3. Simultaneous determination of acetylsalicylic acid, paracetamol and caffeine using solid-phase molecular fluorescence and parallel factor analysis
  4. N-way PLS applied to simultaneous spectrophotometric determination of acetylsalicylic acid, paracetamol and caffeine
  5. Simultaneous determination of paracetamol, caffeine and acetylsalicylic acid by means of a FI ultraviolet pls multioptosensing device
  6. PLS-UV spectrophotometric method for the simultaneous determination of paracetamol, acetylsalicylic acid and caffeine in pharmaceutical formulations
  7. The fixed combination of acetylsalicylic acid, paracetamol and caffeine is more effective than single substances and dual combination for the treatment of headache: a multicentre, randomized, double-blind, single-dose, placebo-controlled parallel group study
  8. Acetylsalicylic acid, paracetamol and caffeine combination in headache
  9. The fixed combination of acetylsalicylic acid, paracetamol and caffeine
  10. Chromatographic Application on Calixarene Bonded Stationary Phases: A Stability Indicating Method for Simultaneous Determination of Paracetamol, Caffeine and Acetylsalicylic Acid in Excedrin Tablets
  11. HPLC assay of acetylsalicylic acid, paracetamol, caffeine and phenobarbital in tablets
  12. Simultaneous stopped-flow determination of paracetamol, acetylsalicylic acid and caffeine in pharmaceutical formulations by Fourier transform infrared spectrometry with partial least-squares data treatment
  13. An application of derivative and continuous wavelet transforms to the overlapping ratio spectra for the quantitative multiresolution of a ternary mixture of paracetamol, acetylsalicylic acid and caffeine in tablets
  14. Effects of caffeine and paracetamol alone or in combination with acetylsalicylic acid on prostaglandin E2 synthesis in rat microglial cells
  15. Effects of phenacetin, paracetamol and caffeine on the erosive activity of acetylsalicylic acid in the rat stomach: dose-response relationships, time course of erosion development and effects on acid secretion
  16. Rank analysis and simultaneous determination of acetylsalicylic acid, paracetamol, and caffeine in pharmaceuticals using second-order data and multivariate curve resolution-alternating least squares (MCR-ALS)
  17. The efficacy and tolerability of a fixed combination of acetylsalicylic acid, paracetamol, and caffeine in patients with severe headache: A post-hoc subgroup analysis from a multicentre, randomized, double-blind, single-dose, placebo-controlled parallel group study
  18. EFFECTS OF ACETYLSALICYLIC ACID, PHENACETIN, PARACETAMOL, AND CAFFEINE ON RENAL TUBULAR EPITHELIUM
  19. Results from a pharmacy-based patient survey on the use of a fixed combination analgesic containing acetylsalicylic acid, paracetamol and caffeine by self-diagnosing and self-treating patients
  20. Application of liquid chromatography to the simultaneous determination of acetylsalicylic acid, caffeine, codeine, paracetamol, pyridoxine, and thiamine in pharmaceutical preparations
  21. DSC study of the system o-acetylsalicylic acid–caffeine and thermodynamic modelling of the system o-acetylsalicylic acid–caffeine–paracetamol

8 other products in the same category:

arrow_upward